MathSciNet Relay Station
MathSciNet bibliographic data
MR2846863 (2012i:93023) 93B05 (34K45 93C23)
Liu, Yang; Zhao, Shouwei Controllability analysis of linear time-varying systems with multiple time delays and impulsive effects. Nonlinear Anal. Real World Appl. 13 (2012), no. 2, 558–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement